`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

On regularity for the Navier-Stokes equations in Morrey spaces

Pages: 1319 - 1328, Volume 26, Issue 4, April 2010      doi:10.3934/dcds.2010.26.1319

 
       Abstract        Full Text (162.0K)       Related Articles

Igor Kukavica - Department of Mathematics, University of Southern California, Los Angeles, CA 90089, United States (email)

Abstract: Let $u$ be a local weak solution of the Navier-Stokes system in a space-time domain $D\subseteq\mathbb R^{n}\times\mathbb R$. We prove that for every $q>3$ there exists $\epsilon>0$ with the following property: If $(x_0,t_0)\in D$ and if there exists $r_0>0$ such that

sup $|x-x_0|+\sqrt{t-t_0} < r_0$ sup $r\in(0,r_0)$ $ \frac{1}{r^{n+2-q}} \int_{t-r^2}^{t+r^2}\ \ \ \int_{|y-x|\le r} |u(y,s)|^{q}\,dy\,ds \le \epsilon $

then the solution $u$ is regular in a neighborhood of $(x_0,t_0)$. There is no assumption on the integrability of the pressure or the vorticity.

Keywords:  Navier-Stokes equation, partial regularity, Morrey space.
Mathematics Subject Classification:  Primary: 35Q30, 76D05; Secondary: 35K55, 35K15.

Received: December 2008;      Revised: August 2009;      Available Online: December 2009.